Review: T. G. McLaughlin, Co-Immune Retraceable Sets [Book Review]

Journal of Symbolic Logic 32 (1):123-123 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,649

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Max and Min Limiters.James Owings, William Gasarch & Georgia Martin - 2002 - Archive for Mathematical Logic 41 (5):483-495.
Bounded Immunity and Btt‐Reductions.Stephen Fenner & Marcus Schaefer - 1999 - Mathematical Logic Quarterly 45 (1):3-21.
Immunity and Hyperimmunity for Sets of Minimal Indices.Frank Stephan & Jason Teutsch - 2008 - Notre Dame Journal of Formal Logic 49 (2):107-125.
A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.
Goodness in the Enumeration and Singleton Degrees.Charles M. Harris - 2010 - Archive for Mathematical Logic 49 (6):673-691.
Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Mathematical Logic Quarterly 13 (6):81-87.

Analytics

Added to PP
2013-11-22

Downloads
1 (#1,487,952)

6 months
1 (#419,510)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references